MathSciNet Relay Station
MathSciNet bibliographic data
MR1059656 68P05 (68Q25)
Devroye, Luc; Laforest, Louise An analysis of random $d$-dimensional quad trees. SIAM J. Comput. 19 (1990), no. 5, 821–832.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement